Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Prescribed voltaren, stomach coating pill for painful knee. Is it safe to use Voltaren?

Hi - I am a 74 yr old female and have been prescribed Voltaren, 50 mg, as well as a stomach coating pill for an extremely painful knee (X-ray shows no arthritis so will have an MRI soon) - celebrex does nothing - I am also taking 6 tylenols - 650 mg - a day for the pain. I also take a diuretic, a baby aspirin and Glucosamine with chondritin. By the time I have the MRI and get results, I will have been on Voltaren for a month or more and wonder if that is safe (some pharmacists recommend against voltaren)?
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
Volatren is an effective pain killer for the arthritic knees. You can use it as prescribed to you. You can also add joint lubricant supplements for an additional relief.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal ,
drtayal72@gmail.com
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor